Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Renorming of $C(K)$ spaces


Author: Jan Rychtár
Journal: Proc. Amer. Math. Soc. 131 (2003), 2063-2070
MSC (2000): Primary 46B03, 46E10
Published electronically: February 5, 2003
MathSciNet review: 1963751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $K$ is a scattered Eberlein compact space, then $C(K)^{*}$ admits an equivalent dual norm that is uniformly rotund in every direction. The same is shown for the dual to the Johnson-Lindenstrauss space $\text{JL}_{2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B03, 46E10

Retrieve articles in all journals with MSC (2000): 46B03, 46E10


Additional Information

Jan Rychtár
Affiliation: Department of Mathematical Analysis, Charles University, Faculty of Mathematics and Physics, Sokolovká 83, 186 75 Praha 8, Czech Republic
Address at time of publication: Department of Mathematics and Statistics, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Email: rychtar@karlin.mff.cuni.cz, jrychtar@math.ualberta.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07001-1
PII: S 0002-9939(03)07001-1
Keywords: Eberlein compacts, uniform rotundity in every direction
Received by editor(s): July 15, 2001
Published electronically: February 5, 2003
Additional Notes: Supported in part by GAČR 201/01/1198, A 1019003, NSERC 7926 and GAUK 277/2001. This paper is based on part of the author’s Ph.D. thesis written under the supervision of Professor V. Zizler
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society